MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Codes Off-Label Use (1494); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6)2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a prior medical history of being implanted with a bi-ventricular pacemaker and 27mm non-abbott surgical valve.During the procedure, on the initial attempt, the valve was in deeper position, and it was attempted for a partial recapture then the valve capsule migrated above the annulus requiring a full recapture of the valve.Ds was retracted back into the descending aorta, and multiple rotations were made with the micro-adjustment wheel.However, it was unable to fully recapture the valve, and the ds was removed from the patient's anatomy.A new 35mm, navitor vision valve was replaced by using a new large flexnav ds resulting in successful implantation.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50818507
Report Number2135147-2026-06300
Device Sequence Number10677166
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)280229(10)11304666
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11304666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale